Translator Disclaimer
July/August 2019 Instability of infinitely-many stationary solutions of the $SU(2)$ Yang-Mills fields on the exterior of the Schwarzschild black hole
Cécile Huneau, Dietrich Häfner
Adv. Differential Equations 24(7/8): 435-464 (July/August 2019). DOI: 10.57262/ade/1556762455

Abstract

We consider the spherically symmetric $SU(2)$ Yang-Mills fields on the Schwarzschild metric. Within the so called purely magnetic Ansatz, we show that there exists a countable number of stationary solutions which are all nonlinearly unstable.

Citation

Download Citation

Cécile Huneau. Dietrich Häfner. "Instability of infinitely-many stationary solutions of the $SU(2)$ Yang-Mills fields on the exterior of the Schwarzschild black hole." Adv. Differential Equations 24 (7/8) 435 - 464, July/August 2019. https://doi.org/10.57262/ade/1556762455

Information

Published: July/August 2019
First available in Project Euclid: 2 May 2019

zbMATH: 07197893
MathSciNet: MR3945768
Digital Object Identifier: 10.57262/ade/1556762455

Subjects:
Primary: 35L70 , 53C50 , 53C80 , 58J45 , 83C57

Rights: Copyright © 2019 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 7/8 • July/August 2019
Back to Top